Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 679, NWS Little Rock, AR

July 13, 2011Polk County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Jul 13, 2011, 2:53 PM CDT for Polk County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 13, 2011, 2:53 PM CDT (19:53 UTC)
Expired
Jul 13, 2011, 3:30 PM CDT
In force
37 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Polk County, AR

The radar

The Western Arkansas radar (KSRX), 90 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 7.9 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1051 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1051 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1313 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:41 PM CDT, 12 minutes earlier.

Area forecast discussion, Jul 13, 2:41 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
241 PM CDT WED JUL 13 2011

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

SHOWERS AND THUNDERSTORMS ARE DEVELOPING THIS AFTERNOON IN
WESTERN AND SOUTHWESTERN ARKANSAS. FOR THE NEXT COUPLE OF HOURS
THE FOCUS WILL BE PRIMARILY ALONG AN OUTFLOW BOUNDARY IN SWRN
ARKANSAS THAT WAS EJECTED SOUTHWARD FROM CONVECTION IN THE NRN
PART OF THE STATE THIS MORNING. HOWEVER AS THE MUCH TALKED ABOUT
UPPER WAVE...CURRENTLY OVER NE OK...MOVES OVER ARKANSAS OVER THE
NEXT 24 HOURS...MORE SCATTERED CONVECTION SHOULD DEVELOP ACROSS
THE STATE. HAVE BROAD BRUSHED 40 PERCENT POPS THIS EVENING TO
ACCOUNT FOR SCT THUNDERSTORMS. WITH REGARD TO THREATS...STRONGER
STORMS WILL BE CAPABLE OF STRONG WINDS AND SOME LARGER HAIL. FLASH
FLOODING COULD BE A CONCERN AS WELL AS SOME AREAS HAVE ALREADY
SHOWN EVIDENCE OF TRAINING STORMS...BUT THIS WOULD BE A LESS
WIDESPREAD THREAT.

IN TERMS OF TEMPERATURES AND HEAT ADVISORIES...THE UPPER RIDGE
WILL CONTINUE TO REMAIN IN CONTROL OF THE WEATHER ACROSS THE
STATE OVER THE NEXT FEW DAYS SO TEMPERATURES WILL CONTINUE TO BE
WARM AND SUMMER LIKE. HAVE CONTINUED THE HEAT ADVISORY THROUGH THIS
EVENING FOR CENTRAL ARKANSAS...AND THROUGH THURSDAY FOR THE SE
PART OF THE FORECAST AREA. HOWEVER...CONDITIONS IN THE NORTH
WERE COOLED SIGNIFICANTLY THIS MORNING FROM CONVECTION OVER THE
FAR NRN PARTS OF THE STATE. SIMILAR CONDITIONS COULD OCCUR OVER
PARTS OF SRN AND SERN ARKANSAS TONIGHT...WHICH WOULD MEAN THE HEAT
ADVISORY COVERING THOSE AREAS MAY GET MASSAGED A BIT BY LATER SHIFTS.

STILL...TEMPS IN THE MID TO UPPER 90S IN THE SOUTH WITH HEAT INDEX
VALUES AROUND OR SLIGHTLY OVER 100 SEEM PROBABLE TOMORROW.

FOR FRIDAY...HAVE ONLY SLIGHT CHANCE POPS IN THE FORECAST. UPPER
WAVE WILL NOT BE AS POTENT BUT ENOUGH ENERGY WILL REMAIN...AND
LIKELY ENOUGH REMNANT SFC BOUNDARIES IN PLACE...TO SPARK OFF AT
LEAST SOME ISOLATED STORMS FRI AFTERNOON. WILL NEED TO LOOK AT
HEAT ADVISORIES FOR FRIDAY AS HEAT INDEX VALUES WILL ONCE AGAIN BE
BACK ABOVE 105 DEGREES FOR A LARGE PART OF THE FORECAST AREA.

&&

.LONG TERM...SUNDAY THROUGH WEDNESDAY

NOT MUCH CHANGE TO THE LONG TERM...WITH THE STRONG UPPER LEVEL
RIDGE SCOOTING NORTH INTO MO AND ALLOWING GULF MOISTURE TO RIDE
THROUGH LA AND INTO SOUTHERN AR. BEST CHANCE FOR PRECIP WILL EXIST
OVER THE SOUTHERN HALF OF THE STATE THROUGH THE PERIOD...AND IN
THE AFTERNOON/EVENING HOURS. TEMPS AND DEW PTS WILL REMAIN 3 TO 5
DEGREES ABOVE SEASONAL AVERAGES...BUT WILL BE A FEW DEGREES COOLER
THAN THIS WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     75  91  75  94 /  40  40  20  20
CAMDEN AR         77  97  77  96 /  40  40  20  30
HARRISON AR       73  91  72  93 /  40  40  20  20
HOT SPRINGS AR    77  96  77  96 /  40  40  20  30
LITTLE ROCK   AR  78  96  77  96 /  40  40  20  30
MONTICELLO AR     78  97  77  95 /  40  40  20  30
MOUNT IDA AR      76  97  75  96 /  40  40  20  30
MOUNTAIN HOME AR  74  91  73  93 /  40  40  20  20
NEWPORT AR        76  93  75  95 /  40  40  20  30
PINE BLUFF AR     77  96  76  95 /  40  40  20  30
RUSSELLVILLE AR   76  96  75  97 /  40  40  20  20
SEARCY AR         76  95  75  95 /  40  40  20  30
STUTTGART AR      77  95  77  95 /  40  40  20  30
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CONWAY-FAULKNER-
JOHNSON-LOGAN-MONTGOMERY-PERRY-POLK-POPE-SCOTT-WHITE-YELL.

HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GARLAND-GRANT-HOT
SPRING-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PIKE-PRAIRIE-
PULASKI-SALINE-WOODRUFF.

&&

SHORT TERM...64 / LONG TERM...61
Hazardous weather outlook, Jul 13, 5:00 AM CDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT WED JUL 13 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT WED JUL 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

VERY HOT AND HUMID CONDITIONS WILL CONTINUE TODAY WITH HEAT
ADVISORIES IN EFFECT FOR MUCH OF ARKANSAS. HEAT INDEX VALUES WILL
AGAIN RISE ABOVE 105 DEGREES FOR SEVERAL HOURS THIS AFTERNOON.
OVERNIGHT TEMPERATURES WILL ALSO BE WARM...AND NOT PROVIDE MUCH
RELIEF FROM THE HEAT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST TODAY...AS A
DISTURBANCE MOVES ACROSS THE NATURAL STATE. WIDESPREAD AND ORGANIZED
SEVERE WEATHER IS NOT EXPECTED...THOUGH ANY STORM THAT DOES FORM
COULD BECOME STRONG TO SEVERE WITH DAMAGING WINDS THE GREATEST
THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SOME MINOR RELIEF IN THE VERY HOT TEMPERATURES IS EXPECTED FOR THE
LATTER HALF OF THE WORK WEEK AS THE PERSISTENT UPPER LEVEL HIGH
WEAKENS. THIS WILL ALLOW SEVERAL UPPER LEVEL IMPULSES TO PASS ACROSS
ARKANSAS...RESULTING IN ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS EACH AFTERNOON AND EVENING.

WIDESPREAD AND ORGANIZED SEVERE WEATHER IS NOT EXPECTED...THOUGH ANY
STORM THAT DOES FORM COULD BECOME STRONG TO SEVERE WITH DAMAGING
WINDS THE GREATEST THREAT.

DRY AND VERY HOT CONDITIONS WILL RETURN FOR THE WEEKEND AND EARLY
NEXT WEEK AS THE UPPER HIGH STRENGTHENS AGAIN OVER THE NATURAL STATE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Special weather statement, Jul 13, 2:04 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
204 PM CDT WED JUL 13 2011

ARZ041-042-052>054-131950-
CLARK AR-GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PIKE AR-
204 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GARLAND...
SOUTHEASTERN MONTGOMERY...WESTERN HOT SPRING...EXTREME NORTHEASTERN
PIKE AND EXTREME NORTHWESTERN CLARK COUNTIES UNTIL 245 PM CDT...

AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
A THUNDERSTORM WAS RAPIDLY DEVELOPING 3 MILES SOUTHWEST OF PEAK...OR
10 MILES SOUTH OF LAKE OUACHITA...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SEGUR...              MOUNTAIN PINE...      MEYERS...
  LOFTON...             GAP CREEK REC AREA... WELSH...
  SUNSHINE...           ROYAL...              POINT CEDAR...
  PETTYVIEW...          PEARCY...             MARCUS...
  HEMPWALLACE...        CRYSTAL SPRINGS...    BONNERDALE...
  BISMARCK...           SPILLWAY REC AREA...  ROBERTS LAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3461 9315 3427 9315 3435 9351 3453 9352
TIME...MOT...LOC 1904Z 267DEG 11KT 3445 9340

225
Special weather statement, Jul 13, 2:07 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
207 PM CDT WED JUL 13 2011

ARZ043-131950-
SALINE AR-
207 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SALINE COUNTY UNTIL 245
PM CDT...

AT 204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF RUBICON...OR 16 MILES NORTHWEST
OF BENTON...MOVING EAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  LAKE NORRELL...       PARON...              GRAPE...
  BLAND...              AVILLA...             SCHOOLHOUSE MTN...
  KENTUCKY...           JENNINGS MTN...       HORSESHOE MTN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3480 9280 3478 9265 3477 9265 3477 9257
      3476 9256 3456 9262 3470 9287
TIME...MOT...LOC 1907Z 282DEG 6KT 3472 9278

225
Special weather statement, Jul 13, 2:13 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
213 PM CDT WED JUL 13 2011

ARZ038-039-041-042-132000-
GARLAND AR-MONTGOMERY AR-PERRY AR-YELL AR-
213 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN YELL...EXTREME
SOUTHWESTERN PERRY...NORTHWESTERN GARLAND AND EXTREME NORTHEASTERN
MONTGOMERY COUNTIES UNTIL 300 PM CDT...

AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF POWELL MTN...OR 15 MILES
NORTH OF LAKE OUACHITA...MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  FOURCHE VALLEY...     ONYX...               CHULA...
  ALY...                STEVE...              POWELL MTN...
  PLEASANT HILL...      LONE PINE MTN...
  FOURCHE MTN REC AREA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3494 9325 3472 9328 3476 9358 3492 9356
TIME...MOT...LOC 1913Z 268DEG 16KT 3481 9338

225
Special weather statement, Jul 13, 2:16 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
216 PM CDT WED JUL 13 2011

ARZ030-037-132000-
LOGAN AR-SCOTT AR-
216 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND NORTHERN
SCOTT COUNTIES UNTIL 300 PM CDT...

AT 213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MANSFIELD...OR NEAR HUNTINGTON...MOVING EAST
AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  OLIVER...             ECHO...               LUCAS...
  IONE...               HON...                ELM PARK...
  BARBER...             ABBOTT...             WALDRON LAKE...
  PILOT KNOB...         EAST POTEAU MTN...    BOOTHE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3496 9434 3497 9424 3506 9423 3507 9425
      3509 9424 3509 9419 3511 9415 3515 9414
      3515 9402 3490 9406 3494 9435
TIME...MOT...LOC 1916Z 272DEG 13KT 3505 9424

225
Special weather statement, Jul 13, 2:35 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
235 PM CDT WED JUL 13 2011

ARZ038-132020-
YELL AR-
235 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL YELL COUNTY UNTIL 315 PM
CDT...

AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES WEST OF DANVILLE...OR NEAR
WALTREAK...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  DANVILLE...           PLAINVIEW...          FOURCHE VALLEY...
  WING...               WALTREAK...           ROVER...
  CORINTH...            BRIGGSVILLE...        BELLEVILLE...
  WARDS CROSSING...     WALNUT GROVE...
  SURROUNDED RIDGES LAKE...                   SUNLIGHT BAY PARK...
  POTATO HILL MTN...    PETER GEORGE LAKE...  PEELER LAKE...
  NIMROD WMA...         MICKLES...

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORM PASSES.

&&

LAT...LON 3512 9325 3491 9326 3490 9369 3508 9370
TIME...MOT...LOC 1934Z 265DEG 15KT 3500 9359

46
Special weather statement, Jul 13, 2:37 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
237 PM CDT WED JUL 13 2011

ARZ040-041-132020-
MONTGOMERY AR-POLK AR-
237 PM CDT WED JUL 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY AND EASTERN
POLK COUNTIES UNTIL 315 PM CDT...

AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WOLF PEN GAP...OR 7 MILES SOUTHEAST OF
MENA...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  OPAL...               ODEN...               MIMOSA...
  LITTLE MISSOURI FALLS REC AREA...           LAKE MENA...
  SHADY...              PINE RIDGE...         NUNLEY...
  INK...                DALLAS...             BOARD CAMP...
  BIG FORK...           YOCANNA...            WOLF PEN GAP...
  WHITETOWN...          WEST HANNA MTN...     TURNERS MTN...
  SMOKE ROCK MTN...

IF THREATENING WEATHER APPROACHES YOUR AREA...MOVE INDOORS UNTIL THE
STORM PASSES.

&&

LAT...LON 3465 9374 3440 9372 3441 9422 3459 9423
TIME...MOT...LOC 1937Z 266DEG 16KT 3451 9411

46

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:27 AM CDTSpecial Weather StatementLZKBoone43 min
Jul 13, 7:16 AM CDTSpecial Weather StatementLZKYell29 min
Jul 13, 1:26 PM CDTSpecial Weather StatementLZKPike44 min
Jul 13, 1:44 PM CDTSevere Thunderstorm WarningLZKMontgomery, Yell16 min
Jul 13, 2:04 PM CDTSpecial Weather StatementLZKGarland46 min
Jul 13, 2:07 PM CDTSpecial Weather StatementLZKSaline43 min
Jul 13, 2:13 PM CDTSpecial Weather StatementLZKYell47 min
Jul 13, 2:16 PM CDTSpecial Weather StatementLZKSebastian44 min
Jul 13, 2:35 PM CDTSpecial Weather StatementLZKYell45 min
Jul 13, 2:37 PM CDTSpecial Weather StatementLZKPolk43 min
Jul 13, 2:42 PM CDTSevere Thunderstorm WarningLZKLogan, Scott48 min
Jul 13, 2:50 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring40 min
Jul 13, 2:57 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell48 min
Jul 13, 3:09 PM CDTSevere Thunderstorm WarningLZKGarland, Saline36 min
Jul 13, 3:26 PM CDTSevere Thunderstorm WarningLZKMontgomery, Yell34 min
Jul 13, 3:29 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline46 min
Jul 13, 3:32 PM CDTSevere Thunderstorm WarningLZKPerry, Saline43 min
Jul 13, 3:37 PM CDTSevere Thunderstorm WarningLZKClark38 min
Jul 13, 3:38 PM CDTSevere Thunderstorm WarningLZKConway, Van Buren16 min
Jul 13, 3:46 PM CDTSevere Thunderstorm WarningLZKDrew29 min
Jul 13, 3:53 PM CDTSpecial Weather StatementLZKYell32 min
Jul 13, 3:59 PM CDTSevere Thunderstorm WarningLZKPope, Yell46 min
Jul 13, 4:12 PM CDTSevere Thunderstorm WarningLZKDrew33 min
Jul 13, 4:18 PM CDTFlash Flood WarningLZKPolk2 hr
Jul 13, 4:19 PM CDTFlash Flood WarningLZKDrew3 hr
Jul 13, 4:26 PM CDTSevere Thunderstorm WarningLZKCleburne, White34 min
Jul 13, 4:38 PM CDTSevere Thunderstorm WarningLZKGrant52 min
Jul 13, 4:39 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski36 min
Jul 13, 4:43 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas47 min
Jul 13, 4:49 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Van Buren26 min
Jul 13, 5:20 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White25 min
Jul 13, 5:38 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White37 min
Jul 13, 5:49 PM CDTSevere Thunderstorm WarningLZKCleveland, Lincoln41 min
Jul 13, 6:06 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie39 min
Jul 13, 6:17 PM CDTSevere Thunderstorm WarningLZKPrairie, White, Woodruff43 min
Jul 13, 6:20 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln40 min
Jul 13, 6:50 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln40 min
Jul 13, 6:51 PM CDTFlash Flood WarningLZKArkansas, Jefferson, Lincoln3 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.